# SDR UIEA00027

- Difficulty date: June 1, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N539MC
- Make and model: Boeing 747271C
- Aircraft serial: 21965
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 65B082416
- Condition: Cracked
- Location: Fuselage
- Part time: 74,788 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WHILE PERFORMING A ROUTINE FUSELAGE INSPECTION, FOUND THE UPPER AFT RADIUS CORNER BEARSTRAP OF R3 MED CRACKED 1.67 INCH.  CRACK WAS TRIMMED OUT, FILLER INSTALLED AND TWO EXTERNAL CORNER DOUBLERS WERE INSTALLED IAW SRM 53-30-03 AND NUMEROUS TELEXS FROM ATLAS TO BOEING.  (M)
